# SDR 96ZZZX3133

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 369A840215
- Condition: Inoperative
- Location: Rt Ips Bypass
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT IPS BYPASS PRESSURE SWITCH INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
